# SDR SCNA20230308095

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 57,023 hours, 25,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  716036: ESCAPE SLIDE AT L-1 DOOR, GERT BAR STOWAGE BRACKET LOOSE.   RESOLUTION:  ADJUSTED ESCAPE SLIDE L-1 DOOR GIRT BAR STORAGE BRACKET REF AMM 25-66-01 OK FOR SERVICE.
